# SDR DL757001493

- Difficulty date: August 7, 2000
- Submitted: August 14, 2000
- Operation: Air carrier
- Aircraft: N632DL
- Make and model: Boeing 757232
- Aircraft serial: 23613
- Aircraft time: 43,222 hours, 22,074 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N3305
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN AND UNDERLYING BEARSTRAP WERE FOUND DENTED AND GOUGED JUST FWD OF THE LOWER AFT CORNER OF THE C2 DOOR.  THE DAMAGE WAS REMOVED WITH A 6 X 1 INCH CUTOUT IN THE SKIN AND BEARSTRAP.  THE CUTOUT WAS REPAIRED WITH AN EXTERNAL ALUMINUM DOUBLER AND TRIPLER WHICH WRAP AROUND THE DOOR CORNER PER ER/A 377925-14.
